Topological Methods in Nonlinear Analysis

Hénon type equations with one-sided exponential growth

João Marcos do Ó, Eudes Mendes Barboza, and Bruno Ribeiro

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We deal with the following class of problems: \begin{equation*} \begin{cases} -\Delta u=\lambda u+|x|^{\alpha}g(u_+)+ f(x)&\mbox{in } B_1,\\ u =0&\mbox{on }\partial B_1, \end{cases} \end{equation*} where $B_1$ is the unit ball in $\mathbb R^2$, $g$ is a $C^1$-function in $[0,+\infty)$ which is assumed to be in the subcritical or critical growth range of Trudinger-Moser type and $f\in L^{\mu}(B_1)$ for some $\mu>2$. Under suitable hypotheses on the constant $\lambda$, we prove existence of at least two solutions to this problem using variational methods. In case of $f$ radially symmetric, the two solutions are radially symmetric as well.

Article information

Source
Topol. Methods Nonlinear Anal., Volume 49, Number 2 (2017), 783-816.

Dates
First available in Project Euclid: 28 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1495936818

Digital Object Identifier
doi:10.12775/TMNA.2017.010

Mathematical Reviews number (MathSciNet)
MR3670486

Zentralblatt MATH identifier
1375.35117

Citation

do Ó, João Marcos; Barboza, Eudes Mendes; Ribeiro, Bruno. Hénon type equations with one-sided exponential growth. Topol. Methods Nonlinear Anal. 49 (2017), no. 2, 783--816. doi:10.12775/TMNA.2017.010. https://projecteuclid.org/euclid.tmna/1495936818


Export citation